# SDR FDEA202203081110

- Difficulty date: March 8, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Part number: NPC6055507
- Part serial: 48801
- Condition: Unknown
- Location: Zone 500
- Part time: 56,149 hours, 46,416 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR ASSESSMENT: L/H WING I/B FLAP LOWER SKIN STA APROX. XIFH 189 HAS EXISTING   ROUND REPAIR DOUBLER DIM. 3.5". EXISTING MAJOR REPAIR PREVIOUSLY INSTALLED PER SRM 57-00-00-2R FIG. 205.
